Previous |  Up |  Next

Article

Title: Schéma pro řešení soustav lineárních algebraických rovnic eliminací (Czech)
Title: A scheme for solution of a system of linear algebraic equations by elimination (English)
Author: Pokorná, Olga
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 2
Issue: 3
Year: 1957
Pages: 235-241
.
Category: math
.
Keyword: numerical analysis
MSC: 65.3X
idZBL: Zbl 0099.33103
idMR: MR0089488
.
Date available: 2008-05-20T17:08:43Z
Last updated: 2015-08-25
Stable URL: http://hdl.handle.net/10338.dmlcz/102569
.
Reference: [1] Banachiewicz T.: Méthode de résolution numérique des équations linéaires, ....Bull. Int. de l' Ac. Polon., Cl. des Sc. Math. et Natur., Série A, Sc. Math., 1938.
Reference: [2] Фаддеева В. Н.: Вычислительные методы линейной алгебры.Москва 1950. Zbl 1157.76305
Reference: [3] Milne W. E.: Numerical calculus (Approximations, Interpolation, Finite Differences, Numerical Integration and Curve Fitting).Princeton 1949. MR 0028671
Reference: [4] Pokorná O.: Řešení soustav lineárních algebraických rovnic. Přehled a srovnání metod.Stroje na zpracování informací, Sborník III (str. 139-196), Praha 1955. MR 0094898
.

Files

Files Size Format View
AplMat_02-1957-3_5.pdf 971.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo